# SDR CALA2019111601992

- Difficulty date: November 15, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 67,976 hours, 28,925 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR TK PUMP1 INOP. ECAMCOMPLETED. MEL REQUESTED. DISPATCH DESK: 35   NAME: JG                   DATE: 11-NOV-19- APPROVED PER MEL 2821C AND DD DDP COMPLIED WITH REF TSM28-21-00-810-813-A,  TRANSFERED FUEL TO CTR TANK VERIFIED PUMP 1 SUPPLY C/B CLOSED AND 69QA CNTOR- GFI NOT TRIPPED, LEFT CENTER PUMP NOT OPERATING WITH PUMP SELECTED TO ON. NEEDS FURTHER TROUBLESHOOTING FOR POWER AVAILABLE AT ALL 3 PHASES AT 37QA-A. IF SO REQUIRES 37 QA PUMP REPLACEMENT REPLACED CENTER TANK #1 FUEL PUMP PER AMM 28-21-51  NO HELP ROTABLE PARTS CHANGE WAS INDICATED - TT # 1077571  SN OFF 4244 PUMP, FUEL, MAI  OFF 31-2821-9-9001 4244 ON 31-2821-9-9001 3136 ACCOMPLISHED INSTALLATION INPSPECTION OF CENTER TANK #1 FUEL PUMP IAW 28-21-51
